Closed Form Representations of Harmonic Sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2010) Closed Form Representations of Harmonic Sums. Hacettepe Journal of Mathematics and Statistics, 39 (2). pp. 255-263. ISSN 1303-5010


We develop a master theorem from which we are able to represent infinite sums of harmonic numbers and binomial coefficients in both integral and closed form. The new results extend known existing results in the published literature.

Item type Article
Official URL
Subjects Current > Division/Research > VU College
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19906, harmonic numbers, Zeta functions, binomial coefficients, integral repre-sentations
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login